Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 104, NWS Springfield, MO

November 17, 2015Howell County, Missouri

NWS Springfield, MO issued this flash flood warning at Nov 17, 2015, 12:49 PM CST for Howell County, Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2015, 12:49 PM CST (18:49 UTC)
Expired
Nov 17, 2015, 6:45 PM CST
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Howell County, MO

The radar

The Springfield radar (KSGF), 137 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 3:09 PM CSTFLOOD4 E Willow Springs, MOROUTE RA WAS CLOSED DUE TO FLOODING EAST OF WILLOW SPRINGS.
Nov 17, 3:11 PM CSTFLOOD2 Sw Pottersville, MOROUTE K WAS CLOSED DUE TO FLOODING NEAR SPRING CREEK.
Nov 17, 3:11 PM CSTFLASH FLOOD1 W Moody, MOHIGHWAY 142 WAS CLOSED AT BENNETTS RIVER JUST WEST OF MOODY DUE TO FLOODING.
Nov 17, 3:11 PM CSTFLASH FLOOD5 E Lanton, MOHIGHWAY 142 EAST OF LANTON WAS CLOSED AT MYATT CREEK DUE TO FLOODING.
Nov 17, 4:56 PM CSTFLOOD3 Ese Willow Springs, MOROUTE U WAS CLOSED DUE TO FLOODING JUST SOUTH OF HIGHWAY 60 AT THE ELEVEN POINT RIVER.
Nov 17, 4:56 PM CSTFLOOD5 Se Willow Springs, MOROUTE UU WAS CLOSED DUE TO FLOODING AT THE LOST CAMP CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 142 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 532 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
532 m²/s²
0-3 km storm-relative helicity
736 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WGUS53 KSGF 171849
FFWSGF
MOC091-180045-
/O.NEW.KSGF.FF.W.0104.151117T1849Z-151118T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 645 PM CST

* AT 1248 PM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. AN
  ADDITIONAL TWO INCHES OF RAIN WILL BE POSSIBLE THIS
  AFTERNOON. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
  LOCATIONS IN THE WARNING INCLUDE...
  WEST PLAINS...                    MOUNTAIN VIEW...
  WILLOW SPRINGS...                 POMONA...
  SOUTH FORK...                     BRANDSVILLE...
  MOODY...                          SILOAM SPRINGS...
  PEACE VALLEY...                   POTTERSVILLE...
  LANTON...                         CAULFIELD...
  WHITE CHURCH...                   

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
HIGHWAY 142 AT MYATT CREEK 4 MILES EAST OF LANTON...
AND ROUTE Y...4 MILES NORTHWEST OF MOUNTAIN VIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3650 9212 3679 9212 3680 9210 3705 9209
      3705 9166 3650 9168

$$

CRAMER
2 follow-up statements
263 
WGUS73 KSGF 172114
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CST TUE NOV 17 2015

MOC091-180045-
/O.CON.KSGF.FF.W.0104.000000T0000Z-151118T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL MO-
314 PM CST TUE NOV 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
HOWELL COUNTY...

AT 313 PM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. THREE TO FIVE INCHES OF RAIN HAS ALREADY FALLEN. AN ADDITIONAL
TWO INCHES CAN NOT BE RULED OUT OVER THE NEXT FEW HOURS. FLASH
FLOODING IS ALREADY OCCURRING...AND WILL CONTINUE TO GET WORSE. 

CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...
WEST PLAINS...                    MOUNTAIN VIEW...
WILLOW SPRINGS...                 POMONA...
SOUTH FORK...                     BRANDSVILLE...
MOODY...                          SILOAM SPRINGS...
PEACE VALLEY...                   POTTERSVILLE...
LANTON...                         CAULFIELD...
WHITE CHURCH...                   

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
HIGHWAY 142 AT MYATT CREEK 4 MILES EAST OF LANTON...
AND ROUTE Y...4 MILES NORTHWEST OF MOUNTAIN VIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3650 9212 3679 9212 3680 9210 3705 9209
      3705 9166 3650 9168

$$

CRAMER
582 
WGUS73 KSGF 180037
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CST TUE NOV 17 2015

MOC091-180046-
/O.EXP.KSGF.FF.W.0104.000000T0000Z-151118T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL MO-
637 PM CST TUE NOV 17 2015

...THE FLASH FLOOD WARNING FOR HOWELL COUNTY WILL EXPIRE AT 645 PM
CST...

WHILE HEAVY RAINFALL WILL END ACROSS THE AREA OVER THE NEXT FEW
HOURS...RUNOFF AND FLOODING OF LOW WATER CROSSINGS AND OTHER FLOOD
PRONE AREAS WILL CONTINUE THE REST OF TONIGHT INTO WEDNESDAY
MORNING. AS A RESULT...AN AREAL FLOOD WARNING WILL REPLACE THIS
WARNING SHORTLY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3650 9212 3679 9212 3680 9210 3705 9209
      3705 9166 3650 9168

$$

GAGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 17, 11:50 AM CST, 59 minutes earlier.

Area forecast discussion, Nov 17, 11:50 AM CST, 59 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
1150 AM CST TUE NOV 17 2015

...Mesoscale and Aviation Discussions...

.MESOSCALE DISCUSSION...
Issued at 1118 AM CST TUE NOV 17 2015

The upper level low is currently pushing east into the pan
handles of Oklahoma and Texas late this morning. A dry slot is
spreading east across the Plains ahead of the low but remains to
the west of the area. Strong lift and moisture advection continues
to produce widespread moderate rainfall across the region with
pockets of heavy rain at times. This will continue this afternoon,
starting to end from west to east as the dry slot starts to spread
into the area later this afternoon into early this evening.

This rainfall on top of what has already fallen across the region
will continue to support the risk for flooding through the rest
of the afternoon, with residual flooding possible tonight into
Wednesday.

Instability across the area is on the weak side. There is around
100 J/kg of MLCAPE in place across far southern and south central
Missouri. A few line segments have tried to develop in these
locations and quickly weaken as they spread north. There will
remain a localized damaging wind risk with any line segments that
can develop and maintain themselves. The severe risk will not be
widespread with the better risk remaining south of the area where
better instability is located.

&&

.SHORT TERM...(Today and Tonight)
Issued at 0216 AM CST TUE NOV 17 2015

Water vapor imagery indicates upper level low pressure now
beginning to emerge across the southern High Plains. Several
batches of showers and isolated thunderstorms continue to develop
out ahead of this low and move northeast across the Missouri
Ozarks during the predawn hours. This precipitation is occurring
beneath a strongly diffluent flow aloft and strong low/mid level
isentropic upglide.

As we head towards sunrise and the early morning period, a surface
trough will slowly move east across eastern Kansas and Oklahoma.
This trough will be the focus for a thin line of thunderstorms
(already ongoing across central Kansas/Oklahoma). This line of
thunderstorms will slowly progress east across the Ozarks
throughout the day and will pose a threat for isolated damaging
wind gusts given strong wind fields just off the surface. The
threat for mesovortices/isolated brief spin-up tornadoes is there
today given strong and favorably orientated 0-3 km bulk shear
vectors. Any portions of the line bowing out towards the northeast
will be a concern.

Also of continued concern is the risk for flooding. Most of the
Ozarks has already seen 1-2" of rainfall, with isolated pockets
of greater than 2". These waves of precipitation before the line
of thunderstorms will add at least another 0.50" to 1.00" of
rainfall. That slow moving line will then produce what will likely
be very heavy rainfall rates with additional rainfall continuing
in the trailing stratiform region. Thus, storm total accumulations
of 2-5" are still on track with the highest amounts occurring over
the eastern Ozarks. While we have not seen any flooding up to this
point, we suspect that will change today as basins exceed flood
guidance. We will therefore be continuing the Flash Flood Watch.

Meanwhile, brisk and gusty southeasterly winds will persist today
ahead of the line of storms with gusts over 30 mph continuing.
Despite the precipitation and cloud cover, temperatures will
actually be mild today as a warmer air mass briefly advects into
the region ahead of this low pressure system. Highs today should
warm into the middle to upper 60s.

While the squall line will depart the region this evening, we may
see some wrap-around light shower activity spread back into the
region from the north late tonight as that upper level low tracks
northeast into the Corn Belt.

.LONG TERM...(Wednesday through Monday)
Issued at 0216 AM CST TUE NOV 17 2015

Any wrap-around precipitation should then exit the Ozarks by later
Wednesday morning. Blustery conditions can be expected throughout
the day with a brisk and gusty southwesterly wind.

Quiet weather conditions are then expected to end the work week as
the upper level flow briefly flattens out. Global models then
depict an interesting storm system developing across the Central
Plains and skirting into the southern Great Lakes early this
weekend. This may be the first decent accumulating snow for parts
of that region. As for the Ozarks, questions remain regarding
moisture quality available with the strongest lift remaining to
our northeast. We may see some shower activity sneak into the area
Friday night if moisture is sufficient and/or the upper level
energy digs further west.

Given that this system will have a polar fetch, the air mass in
its wake will be the chilliest we have experienced up to this
point during the "cold season". Low temperatures in the 20s
(possibly lower to mid 20s) appear increasingly likely late this
weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1118 AM CST TUE NOV 17 2015

For the KSGF, KJLN, and KBBG TAFS: Wide spread moderate rainfall
with pockets of heavy rainfall continue to spread northeast across
the region late this morning. There could be a few embedded
isolated rumbles of thunder but this will be very limited in
coverage.

Ceilings will likely bounce around this afternoon with periods of
MVFR and VFR occurring. Under the heavy showers IFR visibilities
will occur at times.

The rainfall will begin to slowly end from west to east as dry
air mass overspreads the area. As the rain ends VFR conditions
will occur this evening. A low level cloud deck may then redevelop
overnight into Wednesday morning with MVFR conditions once again
possible. Southerly winds will increase overnight into Wednesday.

&&

.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through this evening for MOZ056>058-068>071-
     078>083-088>098-101>106.

KS...NONE.
&&

MESOSCALE...Wise
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Wise
Hazardous weather outlook, Nov 17, 12:17 PM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 PM CST TUE NOV 17 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181830-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1217 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  A FEW LINE SEGMENTS OF THUNDERSTORMS MAY DEVELOP ACROSS
  PORTIONS OF SOUTH CENTRAL MISSOURI EARLY THIS AFTERNOON. IF THEY
  CAN DEVELOP THERE WILL BE THE POTENTIAL TO PRODUCE ISOLATED
  POCKETS OF WIND DAMAGE. THERE ALSO EXISTS A LIMITED RISK FOR A
  BRIEF ISOLATED TORNADO IF ANY LINE SEGMENTS CAN DEVELOP AND
  MAINTAIN THEMSELVES BUT WITH LIMITED INSTABILITY THIS IS A
  REALLY LOW RISK.

  WIDESPREAD MODERATE TO HEAVY RAINFALL WILL CONTINUE TO SPREAD
  NORTH ACROSS THE AREA THIS AFTERNOON INTO EARLY THIS EVENING
  AHEAD OF A STRONG STORM SYSTEM. THE RAIN WILL BEGIN TO SLOWLY
  END FROM WEST TO EAST LATER THIS AFTERNOON INTO THIS EVENING AS
  DRIER AIR OVERSPREADS THE REGION FROM THE WEST.

  THE ADDITIONAL RAINFALL COMBINED WITH THE HEAVY RAINFALL THAT
  HAS ALREADY OCCURRED WILL CONTINUE THE RISK FOR FLOODING OF
  STREAMS...CREEKS...AND LOW WATER CROSSINGS THROUGH THE REMINDER
  OF THE DAY. RESIDUAL FLOODING WILL THEN LIKELY CONTINUE INTO
  WEDNESDAY. THE HIGHEST POTENTIAL FOR FLOODING WILL BE ALONG AND
  EAST OF A VERSAILLES TO JOPLIN TO ANDERSON LINE WHERE A FLASH
  FLOOD WATCH REMAINS IN EFFECT INTO THIS EVENING.

  OUTSIDE OF THUNDERSTORMS...SUSTAINED SOUTH TO SOUTHEAST WINDS
  OF 15 TO 25 MPH WITH GUSTS OVER 30 MPH CAN BE EXPECTED ACROSS
  SOUTH CENTRAL MISSOURI THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  RESIDUAL FLOODING OF CREEKS...STREAMS...LOW WATER CROSSINGS
  AND MAIN STEM RIVERS MAY PERSIST INTO AT LEAST WEDNESDAY.

  BRISK AND GUSTY SOUTHWEST WINDS GUSTING TO AROUND 30 MPH CAN
  BE EXPECTED ACROSS MUCH OF THE AREA ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTH CENTRAL MISSOURI
  THIS AFTERNOON.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Nov 17, 10:53 AM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
11/17/2015                   GREENE             MO   EMERGENCY MNGR

            WATER OVER ROAD AT BATTLFIELD AND COX ROADS, KANSAS AND
            SUNSET. ALSO ALONG MT VERNON STREET

&&

BURCHFIELD
Local storm report, Nov 17, 11:21 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1121 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     FLASH FLOOD      4 SE BOLIVAR            37.57N 93.36W
11/17/2015                   POLK               MO   DEPT OF HIGHWAYS

            EXCESSIVE RAIN CAUSED FLASH FLOODING CAUSED MCKINNY
            BRANCH TO FLOOD A SECTION OF HIGHWAY Y.

&&

DCRAMER
Local storm report, Nov 17, 12:03 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 PM     FLASH FLOOD      PINEVILLE               36.59N 94.38W
11/17/2015                   MCDONALD           MO   EMERGENCY MNGR

            EXCESSIVE RAINFALL HAS CAUSED WIDESPREAD FLASH FLOODING
            OVER LOW LYING ROADS AND LOW WATER CROSSINGS ACROSS THE
            COUNTY. THERE WAS ALSO FLASH FLOODING IN THE CITY OF
            PINEVILLE ON SEVERAL STREETS EARLIER THIS MORNING.

&&

DCRAMER
Local storm report, Nov 17, 12:18 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     FLOOD            MARSHFIELD              37.34N 92.91W
11/17/2015                   WEBSTER            MO   EMERGENCY MNGR

            MULTIPLE ROADWAYS IN MARSHFIELD HAVE WATER OVER ROAD.
            GREENWOOD ROAD AT HEADWATERS OF THE POMME DE TERRE IS
            CLOSED. MULTIPLE LOW WATER CROSSINGS IN WEBSTER COUNTY
            ARE FLOODED

&&

BURCHFIELD
Local storm report, Nov 17, 12:39 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     FLASH FLOOD      3 N STOTTS CITY         37.15N 93.95W
11/17/2015                   LAWRENCE           MO   DEPT OF HIGHWAYS

            EXCESSIVE RAINFALL CAUSED THE SPRING RIVER TO FLOOD
            HIGHWAY 97.

&&

DCRAMER
Local storm report, Nov 17, 12:43 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     FLASH FLOOD      1 W MOUNT VERNON        37.10N 93.84W
11/17/2015                   LAWRENCE           MO   LAW ENFORCEMENT

            EXCESSIVE RAIN CAUSED A SECTION OF COUNTY ROAD 2170 TO
            FLOOD AND BECOME IMPASSABLE TO MOTORISTS.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 7:49 PM CSTRiver Flood WarningSGFPhelps69 hr
Nov 17, 5:09 AM CSTSevere Thunderstorm WarningSGFBarton, Jasper, Newton51 min
Nov 17, 5:34 AM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton41 min
Nov 17, 6:13 AM CSTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Hickory, Lawrence, Polk47 min
Nov 17, 6:21 AM CSTTornado WarningSGFDade, Greene24 min
Nov 17, 7:13 AM CSTFlash Flood WarningSGFJasper, McDonald, Newton6 hr
Nov 17, 7:22 AM CSTFlash Flood WarningSGFLawrence6 hr
Nov 17, 7:58 AM CSTFlash Flood WarningSGFGreene6 hr
Nov 17, 8:04 AM CSTFlash Flood WarningSGFBarry6 hr
Nov 17, 8:40 AM CSTFlash Flood WarningSGFDade, Dallas, Polk6 hr
Nov 17, 9:17 AM CSTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Dallas, Hickory and 2 more12 hr
Nov 17, 9:30 AM CSTAreal Flood WarningSGFCamden, Dallas, Miller, Morgan12 hr
Nov 17, 10:24 AM CSTAreal Flood WarningSGFBarton, Cedar, St. Clair, Vernon6 hr
Nov 17, 11:58 AM CSTAreal Flood WarningSGFLaclede, Maries, Phelps, Pulaski, Webster22 hr
Nov 17, 12:21 PM CSTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney21 hr
Nov 17, 12:58 PM CSTAreal Flood WarningSGFTexas, Wright20 hr
Nov 17, 1:03 PM CSTAreal Flood WarningSGFDent, Oregon, Shannon20 hr
Nov 17, 1:07 PM CSTAreal Flood WarningSGFJasper, McDonald, Newton8 hr
Nov 17, 1:11 PM CSTAreal Flood WarningSGFLawrence8 hr
Nov 17, 1:44 PM CSTRiver Flood WarningSGFCedar50 hr
Nov 17, 1:47 PM CSTRiver Flood WarningSGFJasper55 hr
Nov 17, 1:53 PM CSTAreal Flood WarningSGFBarry7 hr
Nov 17, 1:55 PM CSTAreal Flood WarningSGFGreene7 hr
Nov 17, 2:26 PM CSTAreal Flood WarningSGFDade, Dallas, Polk7 hr
Nov 17, 2:45 PM CSTTornado WarningSGFDouglas, Howell, Ozark30 min

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.